For two or three weeks I’ve been trying a different pain medication, a NSAID called “relafen”. I’m not sure if I’m imagining it, but it seemed to me that last weekend when I went flying I was more susceptable to motion sickness than I have been in the past. And yesterday while I was concentrating on something on my screen (ok, it was the live updates from the Giro D’Italia, not work), I suddenly felt like I was going to lose my balance and fall over, which is kind of odd to happen while you’re sitting still. I also seemed to have to remind myself to breathe when I was concentrating – but hey, it was a exciting mountain stage, what can I say? The “hey, I’m losing my balance” feeling just happened again today, even though the
Giro stage I was watching work I was doing was pretty unexciting.
One web site listed vertigo as a very rare side effect of relafen. But why now after 3 weeks, and not back when I started?
Oh well, I’m seeing my doctor tomorrow. Maybe he’s got a different medication to try.